# SDR CALA0800147

- Difficulty date: February 5, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 59,822 hours, 30,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907 RBL 45 SEAT TRACK CORRODED.  FABRICATED AND INSTALLED SEAT TRACK SECTION PER SRM 53-00-52.
